×

zbMATH — the first resource for mathematics

On convergence of transfinite sequences. (English) Zbl 0224.40001

MSC:
40A05 Convergence and divergence of series and sequences
PDF BibTeX XML Cite
Full Text: EuDML
References:
[1] Kostyrko P., Smítal J., Salát T.: Remarks on the theory of real functions. Acta Fac. rerum natur. Univ. Comenianae Math. 20 (1969), 81-89. · Zbl 0208.32403
[2] Malchair H.: Quelques nouvelles considérations relatives aux suites tranfinies. Bulletin de la Société Royale des Sciences de Liège 3 (1934), 133-140. · JFM 60.0960.01
[3] Sierpinski W.: Sur les suites transfuries convergentes des fonctions de Baire. Fundam. math. 1 (1920), 132-141. · JFM 47.0237.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.